# SDR AALA202001139003

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N9026C
- Make and model: Airbus A319-115
- Aircraft serial: 6429
- Aircraft time: 14,545 hours, 6,578 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT CRUISE 370 ECAM MESSAGE FUEL F USED / FOB DISAGREE WENT TO FUEL LEAK PRO C. DETERMINED FUEL LEAK UNLIKELY, PROBLEM WITH FUEL INDICATION. PRECAUTINARY LANDING AT IAH, EMERGENCY DECLARED. 0 LEFT MAIN TANK WAS LOWEST INDICATION.
